# SDR DALA2021011500257

- Difficulty date: January 6, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 61,105 hours, 19,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Pax Cabain
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION MAINTENANCE CORROSION ON FLOOR STRUCTURE RBL 30.0 AND RBL 64.0 AND STA 1640 AT PASSENGER CABIN.  BLENDED PER SRM 53-00-51.
